# SDR SWAA2025010875959

- Difficulty date: December 10, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,336 hours, 26,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2024-763540<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: B23399190; DUE DATE: 04-MAR-25.;[02] TOOL USED RADIOMETER PN. XRP-3000; SN. 1859843; DUE DATE. 10-MAR-25;[03] REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] TASK COMPLETED.
